≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Boiron Sinusalia ®: $11.99

 

The ABC Homeopathy Forum

Draining Pilonidal Sinus Page 7 of 21

This is just a forum. Assume posts are not from medical professionals.
In all likelihood it will not dry up before you go but if we are able to see a trend, I can give you dosage guidelines and you can get it cured hopefully.
 
fitness 8 years ago
Thank you. I took the cal-c like you said. I'll keep you posted on what happens
 
cg8080 8 years ago
My bleeding has increased slightly today.
 
cg8080 8 years ago
Ok, we will just observe now.
 
fitness 8 years ago
Just wanted to update you that there has been no decrease yet.
 
cg8080 8 years ago
Is the initial decrease holding.

Was the decrease on all fronts i.e. pus, blood, smell.
 
fitness 8 years ago
The initial decrease is not holding. It is still increased from when I took the Arnica. I am home this weekend and my Mom has looked at it. I am about 50% wetter with pus and blood than when I had a decrease when I was home at Thanksgiving. The decrease was on the pus and the blood, not the smell. The more discharge I have the worse I smell.
 
cg8080 8 years ago
Please take another dose of Cal-C and report back.
 
fitness 8 years ago
Thank you. I will take it right now. I'm leaving to go out of the country on Thursday. Hopefully this will calm down a little by then.
 
cg8080 8 years ago
I have good news! Blood and overall discharge is definitely less this morning, as is the redness. I was wondering if there is some kind of maintenance dose I could take of this to just keep this at bay for two months? And then hopefully when I get back, you could help me get rid of this once and for all. Thank you for everything.
 
cg8080 8 years ago
You are welcome.

Here is how to continue dosing:

As long as the decrease is there, don't take the dose.

If there is an increase lasting over 24 hrs, then take a dose.

Err on the side of not taking the dose as overdose will aggravate things.

With this dosing, hopefully we can get rid of it by the time you are back.
 
fitness 8 years ago
I have another question if you don't mind. I am sure I will have beer or even alcohol on this ship. Will this cause an increase or the remedy to not work and what should I do if an increase happens from that scenario? Thank you
 
cg8080 8 years ago
If you are sure that taking beer/alcohol everytime causes an increase then you have to abstain till you are cured because that would mean that beer is causing hindrance in cure.
 
fitness 8 years ago
No, I don't know at all if it has ever caused an increase, but I know that drinking will happen on the ship. I have had an occasional beer at school. Is alcohol an antidote to this medicine?
 
cg8080 8 years ago
No alcohol is not antidote but each body is unique, act as per the response of your body.
 
fitness 8 years ago
Ok, I hope you don't mind if I keep you updated until I leave and if I ask you another question. If I do take too much of this medicine and accidentally aggravate, what do I do then?
 
cg8080 8 years ago
Yes, keep me posted.

Seeing your past response, if there is an aggravation with Cal-C it will die in 1-2 days. Otherwise have a cup of coffee and it should antidote it.
 
fitness 8 years ago
Ok, thank you. I'm sorry for all the questions, but you've really been my lifesaver for a while now, and I want to ask everything I can before I leave this week. I think we're really close to fixing this. I really appreciate all of your help.
 
cg8080 8 years ago
You are welcome. I'd have been happier had we tackled it successfully by now.
 
fitness 8 years ago
I think we will in time. Maybe I'll surprise you with a complete recovery when I return :) I am sorry I wasted so much time with that osteopath, because he was just guessing with me, but you definitely know what you're doing.
 
cg8080 8 years ago
Yesterday I had an increase in blood. Today there seems to be a big increase in blood although the smell doesn't seem as bad as it should be for the amount of blood. It began hurting alot yesterday and continues to do so today.
 
cg8080 8 years ago
I looked back to be sure. I did have this pain when I took the Cal-C over Thanksgiving break
 
cg8080 8 years ago
Please confirm, last dose was on 14th and discharge reduced on 15th.

Then increased on 16th?
 
fitness 8 years ago
Yes correct
 
cg8080 8 years ago
Blood increased on the 16th and even more significantly today, the 17th
 
cg8080 8 years ago
Take another dose, just one dose asap.
 
fitness 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.